# SDR 2021F00244

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: General aviation
- Aircraft: N586QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0142
- Aircraft time: 3,111 hours, 2,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Part time: 3,111 hours, 2,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SKIN CHAFE FROM ANTI - ICE CROSSFLOW VALVE. ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 DATED 07/15/2019, STANDARD REPAIR - 680A ALL S/N LWR SKIN CHAFE FROM ANTI - ICE CROSS-FLOW VALVE.  WITH FAA FORM 8100-9 DATED 07/19/2019. COMPLETED STEPS 1 THOUGH 5.
